Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How many days does the bleeding due hymen rupture last ?

i m 33 yr , had sex with boyfrnd on 2 days before, during intercourse my hymen rupture and bleeding happen whole day, next day very less bleeding, third day in the morning bleding a lot but whole day today no bleeding, now again I bleed. is this normal? and if this is normal then exactly how much more days will this take to stop completely. My periods are also expecting by end of the month.
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
welcome to
Bleeding after a sexual encounter for the first time due to a ruptured hymen occurs occasionally. But this should not last for more than a day. If you are having persistent bleeding or irregular bleeding, this could be due to some other cause.
It is advised that you get a simple examination done by a doctor or gynecologist whom you trust. This will allay your anxiety.
Wish you good health.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor